Tinea pedis

Questions and answers on "Tinea pedis"

can tinea pedis on the upper body be treated with both clotrimazole and selenium sulfide, or just one at a time. and is over the counter...

doctor1 MD

Hi...dear user.,
Thanks for choosing HCM.,
Tinea pedis.....it is fungal infection foot..,
According to your medication......i.e...clotrimazole,...

Read Full Thread   Ask a Doctor Now

My boyfriend has a rash on his feet for a few months now it is getting worse.It almost has a greenish hue and leaks fluid, today after his shower...

doctor1 MD

Hello
Thanks for the query.
From description of the symptoms by you,it seems to be the fugal infection of foot also called tinea pedis. It causes...

Read Full Thread   Ask a Doctor Now

WHAT ARE THE SYMPTOMS OF VESICULOBULLOUS TINEA PEDIS

doctor1 MD

Brief Answer:
Needs medical attention.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query and understand your...

Read Full Thread   Ask a Doctor Now

Recent questions on  Tinea pedis

doctor1 MD

Hi Doctor, Please see the attached pic. My wife's foot finger is having too much itching due to this. Please suggest the medicines. Thanks

doctor1 MD

Hey doctor for the last couple of days on my left foot I have been having this annoying itch especially after having a shower. The itch is on the...

doctor1 MD

Hi doctor My wife is facing itching in her foot fingers. I have attached the pictures. Can you suggest the reasons and treatment?? Thanks!!

doctor1 MD

Hi,
I was suffering by tinea pedis.
I had taken NIPCAN 50 mg, neo loridin 5 mg for 7 day period and it was completely resolve my disease but after...

doctor1 MD

I have this flesh colored hard trail (one trail) that started behind my toe & was very itchy. It started off as a bump behind my 4th toe & started...

doctor1 MD

My feet are very itchy along the top of the toe area. My big toe is white along the base (like when you bend hard plastic) but that is not on my...

doctor1 MD

I have small, round raised bumps on the inside areas of my feet bilaterally. The rash is a dark color as if my feet are dirty. The rash goes a...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy
Related Medical Topics